# SDR CALA2025040703595

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 52,287 hours, 18,571 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Part number: 27976001
- Condition: Faulty
- Location: Zone 200
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PERFORMED LIGHT CHECK IN FLT. REPEAT GEAR IND FAULT. RELAMP NO CHANGE. GEAR OPS NORMAL CREW PERFORMED LIGHT TEST IN FLIGHT WHILE GEAR WAS RETRACTED. NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE AND THE OVER HEAD LEFT MAIN AND NOSE GEAR GREEN LIGHTS FAILED TO ILLUMINATE. SEE ATTACHED PIC TAKEN BY FLIGHT CREW. CREW STATED GEAR OPERATED NORMALLY ON EXTENTION AND RETRACTION. PERFORMED FIM 32-32 TASK 801 UP TO INITIAL EVALUATION STEP 5. FURTHER TROUBLESHOOTING REQUIRES GEAR SWING. ALL GEAR INDICATIONS OPS CHECK GOOD ON GROUND, AS WELL AS MASTER DIM/TEST. REF LOG PAGES 4388871 AND 4388844 FOR PSEU DEACTIVATION FOR TROUBLESHOOTING. ONCE PSEU WAS DEACTIVATED, FAULTS BECAME PRESENT. SYS 1 NOSE GEAR, SYS 2 NOSE GEAR AND SYS 2 LEFT GEAR GREEN INDICATORS INOP ON MASTER DIM/TEST. REQUIRES FURTHER TROUBLESHOOTING. R/R SYS 2 LEFT GEAR GREEN INDICATOR ASSEMBLY REF AMM 33-18-00. LEFT GEAR LIGHT TESTS GOOD WITH MASTER DIM/TEST. SUSPECT BOTH NOSE GEAR SYS 1 AND 2 GREEN INDICATORS ALSO REQUIRE REPLACEMENT. R/R BOTH SYS 1 AND SYS 2 NOSE GEAR INDICATOR TERMINAL PLATE ASSEMBLY REF AMM 33-18-00. BOTH GREEN NOSE GEAR LIGHTS OPS CHECK GOOD WITH MASTER DIM/TEST. ALL GEAR INDICATIONS OPS CHECK NORMAL AT THIS TIME WITH MASTER DIM/TEST. TOMC REQUESTS THAT A GEAR SWING BE ACCOMPLISHED. ACCOMPLISHED GEAR SWING REF AMM 07-11-01-580-815 ALL GEAR INDICATIONS NORMAL WHEN MASTER DIM TEST SWITCH OPERATED IN GEAR HANDLE OFF, GEAR RETRACTED CONDITION. NO FAULTS NOTED.
